I used to take amitriptyline and when I was diagnosed with fibro they took me off it put me on Cymbalta which made me sick daily, then savella which put me in hospital with heart issues and now lyrica and am having horrible irregular heartbeats. I am really thinking I want to go back to the amitriptyline I didn't have all these issues then.
hquintanilla; I don't think I would go back to the Amitriptyline alone, But they could try something with it or something in a different class of medication. All of those others are some what related to each other so why they keep putting you on the same medication I don't understand when you have had the same type effects from all of them. Call your doctor there are many more options here they have not even touched for what your saying. But it sounds like this class of drug is not for you. But there is many more options for you. So give your doctor a call and discuss this again. best of luck. Chuck1957
This is the second time a Dr has tried to put me on amitriptyline. Both times it was to try and stop my migraines and they thought it might help with my depression as well. The second time some 20 years later my Dr even thought it would help with my nerve pain . The first time it made me really bloated and I thought I was having chest pains, I had a halter monitor put on me and it was decided it was just extreme anxiety and panic attacks. I told the Dr the 2nd time and she thought it had been 20 yrs and my body chemistry changed why not try it again! I have to say I'm 5 ft tall, tiny framed woman, when she put me on it I weighed 105 lbs blood pressure wonderful, in less than a month I weighed 117 pounds my blood pressure started to rise and here came the bloating again and no relief from headaches, they tried adding one then two tablets bc I was on an extremely low dose, in the next 2 to 3 weeks my weight went from 117 to 127 ,my complex regional pain syndrome, peripheral neuropathy ,arthritis ,fibromyalgia all flared up bc of all the weight so suddenly added to my body, I was short of breath, my blood pressure was climbing even more.I ended up in the ER . In my opinion, I knew what this medication did to me the first time when I was younger and had hardly any medical conditions , I should have told My Dr NO ,I'm not taking this medication because I know what it does to my body and how it makes me feel and it's not good. We need to feel more comfortable telling our Drs these things. Now I have to work my way back from feeling better again from this medicine. The Drs don't know unless we stay on them and tell them everything.
- Cymbalta Drug Information
- Lyrica Drug Information
- Amitriptyline Drug Information
- Savella Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 1 answer
Posted 27 Oct 2011 • 8 answers
Posted 23 Oct 2012 • 3 answers
Posted 6 Jan 2016 • 6 answers
Posted 18 days ago • 0 answers